# SDR SWAA2020052574598

- Difficulty date: May 2, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT IS CORRODED AT BS 767 TO 787, RIGHT BUTT LINE 21 AND WL 153.85.  REPLACED AFT CARGO FLOOR SUPPORT AT BS 767 TO 787 RIGHT BUTT LINE 21 IAW SRM 51-40-02-0G-0 AND DRW NR 146A8127.
